BibTeX record journals/tit/GieseS07

download as .bib file

@article{DBLP:journals/tit/GieseS07,
  author    = {Jochen Giese and
               Mikael Skoglund},
  title     = {Single- and Multiple-Antenna Constellations for Communication Over
               Unknown Frequency-Selective Fading Channels},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {53},
  number    = {4},
  pages     = {1584--1594},
  year      = {2007},
  url       = {https://doi.org/10.1109/TIT.2007.892779},
  doi       = {10.1109/TIT.2007.892779},
  timestamp = {Tue, 10 Mar 2020 10:46:25 +0100},
  biburl    = {https://dblp.org/rec/journals/tit/GieseS07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics